# SDR SWAA2022053100966

- Difficulty date: April 29, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 59,976 hours, 35,850 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Part number: 116A3110
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FWD UPPER AREA OF WBD SUPPORT HAS CRACK / [01] REMOVED LEFT SIDE FWD UPPER AREA OF WTB CRACKED SUPPORT IRW B737-700 SRM 51-40-02-0G-0. INSTALLED NEW SUPPORT BRACKET AT LT WING FWD UPPER AREA WTB REF USED SRM 51-40-02-0G-0 AND DRAWING # 116A3110;
